# SDR AALA202310260212

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 9,273 hours, 2,448 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO DFW DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM ACTIONS AND YELLOW HYDRAULIC SYSTEM QUANITY INDICATED ZERO.  THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND HYDRAULIC FLUID LEAKING FROM THE RIGHT PYLON DRAIN DUE TO A RUPTURED HYDRAULIC LINE IN THE PYLON AND REPLACED THE HYDRAULIC LINE PER EO 2922E003-004.
